# SDR 2014FA0000099

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: General aviation
- Aircraft: N2705
- Make and model: Cessna 182S
- Aircraft serial: 18280813
- Aircraft time: 2,368 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Nut
- Condition: Backed Out
- Location: Power Connector
- Part time: 2,368 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50 HOUR INSPECTION.  ATTEMPTED TO CONNECT EXTERNAL POWER AND FOUND TOP SMALL CONTROL PIN,  LAYING IN BOTTOM OF RECEPTACLE.  ATTACHING NUT WAS FOUND IN THE BOTTOM OF THE RELAY BOX.  WIRE WAS FLOATING LOOSE IN BOX.  APPARENTLY, NUT BACKED OFF DUE TO POSSIBLE VIBRATION.   REINSTALLED PIN WITH NEW LOCK WASHER.
